# SDR SWAA2017051613727

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 7,891 hours, 3,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN LENS LOOSE.    R & R THE LENS ASSEMBLY IAW MM.
